RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 5(425), Pages 175–176 (Mi umn9662)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Action of the group of diffeomorphisms on determinantal measures

A. I. Bufetov

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/rm9662

Full text: PDF file (376 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:5, 953–954

Bibliographic databases:

MSC: 60G55, 60B15
Presented: Г. И. Ольшанский
Accepted: 06.04.2015

Citation: A. I. Bufetov, “Action of the group of diffeomorphisms on determinantal measures”, Uspekhi Mat. Nauk, 70:5(425) (2015), 175–176; Russian Math. Surveys, 70:5 (2015), 953–954

Citation in format AMSBIB
\Bibitem{Buf15}
\by A.~I.~Bufetov
\paper Action of the group of diffeomorphisms on determinantal measures
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 5(425)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn9662}
\crossref{https://doi.org/10.4213/rm9662}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438557}
\zmath{https://zbmath.org/?q=an:06608775}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RuMaS..70..953B}
\elib{http://elibrary.ru/item.asp?id=24850550}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 5
\pages 953--954
\crossref{https://doi.org/10.1070/RM2015v070n05ABEH004967}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368253700004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84955303866}


Linking options:
  • http://mi.mathnet.ru/eng/umn9662
  • https://doi.org/10.4213/rm9662
  • http://mi.mathnet.ru/eng/umn/v70/i5/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alexander I. Bufetov, “A Palm hierarchy for determinantal point processes with the Bessel kernel”, Proc. Steklov Inst. Math., 297 (2017), 90–97  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. I. Bufetov, Ya. Qiu, “$J$-Hermitian determinantal point processes: balanced rigidity and balanced Palm equivalence”, Math. Ann., 371:1-2 (2018), 127–188  crossref  mathscinet  zmath  isi  scopus
    3. A. I. Bufetov, “Quasi-symmetries of determinantal point processes”, Ann. Probab., 46:2 (2018), 956–1003  crossref  mathscinet  zmath  isi  scopus
    4. Bufetov A.I., Dymov A.V., “A Functional Limit Theorem For the Sine-Process”, Int. Math. Res. Notices, 2019, no. 1, 249–319  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:392
    Full text:36
    References:36
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020